On a loomis-whitney type inequality for permutationally invariant unconditional convex bodies

Piotr Nayar, Tomasz Tkocz

Research output: Chapter in Book/Report/Conference proceedingChapter

1 Scopus citations

Abstract

For a permutationally invariant unconditional convex body K in K nwe define a finite sequence (Kj)n j=1of projections of the body K to the space spanned by first j vectors of the standard basis of Rn We prove that the sequence of volumes (Kj)nj=1 is log-concave.

Original languageEnglish (US)
Title of host publicationGeometric Aspects of Functional Analysis
Subtitle of host publicationIsrael Seminar 2006-2010
PublisherSpringer- Verlag
Pages327-333
Number of pages7
ISBN (Print)9783642298486
DOIs
StatePublished - Jan 1 2012

Publication series

NameLecture Notes in Mathematics
Volume2050
ISSN (Print)0075-8434

Fingerprint Dive into the research topics of 'On a loomis-whitney type inequality for permutationally invariant unconditional convex bodies'. Together they form a unique fingerprint.

Cite this